Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 10, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Oct 25, 2013, 4:32 AM EDT. It took effect at Oct 25, 2013, 8:00 PM EDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2013, 4:32 AM EDT (08:32 UTC)
- In effect from
- Oct 25, 2013, 8:00 PM EDT
- Expired
- Oct 26, 2013, 4:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
893 WHUS73 KIWX 250832 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 AM EDT FRI OCT 25 2013 LMZ043-046-251645- /O.EXT.KIWX.SC.Y.0067.000000T0000Z-131026T0000Z/ /O.UPG.KIWX.GL.A.0008.131026T0300Z-131026T1500Z/ /O.NEW.KIWX.GL.W.0010.131026T0000Z-131026T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 432 AM EDT FRI OCT 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: BECOMING SOUTHWEST 15 TO 20 KNOTS THIS AFTERNOON THEN INCREASING TO 20 TO 30 KNOTS TONIGHT WITH GUSTS UP TO 40 KNOT GALES INTO SATURDAY AFTERNOON. * WAVES: 3 TO 5 FEET TODAY...INCREASING TO BETWEEN 8 AND 12 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
321 WHUS73 KIWX 251441 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EDT FRI OCT 25 2013 LMZ043-046-252245- /O.CON.KIWX.SC.Y.0067.000000T0000Z-131026T0000Z/ /O.CON.KIWX.GL.W.0010.131026T0000Z-131026T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EDT FRI OCT 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTHWEST 10 TO 20 KNOTS THIS AFTERNOON THEN INCREASING TO 20 TO 30 KNOTS TONIGHT WITH GUSTS UP TO 40 KNOT GALES INTO SATURDAY AFTERNOON. * WAVES: 3 TO 5 FEET TODAY...INCREASING TO BETWEEN 8 AND 12 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
796 WHUS73 KIWX 252040 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 PM EDT FRI OCT 25 2013 LMZ043-046-260445- /O.CON.KIWX.SC.Y.0067.000000T0000Z-131026T0000Z/ /O.CON.KIWX.GL.W.0010.131026T0000Z-131026T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 PM EDT FRI OCT 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES THROUGH TOMORROW AFTERNOON. * WAVES: INCREASING TO BETWEEN 8 AND 12 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
083 WHUS73 KIWX 260125 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 925 PM EDT FRI OCT 25 2013 LMZ043-046-261000- /O.CON.KIWX.GL.W.0010.000000T0000Z-131026T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 925 PM EDT FRI OCT 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES THROUGH SATURDAY AFTERNOON. * WAVES: BUILDING TO BETWEEN 8 AND 12 FEET OVERNIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
959 WHUS73 KIWX 260810 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EDT SAT OCT 26 2013 LMZ043-046-261615- /O.CON.KIWX.GL.W.0010.000000T0000Z-131026T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 AM EDT SAT OCT 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES THROUGH THIS AFTERNOON. * WAVES: 8 TO 12 FEET. * A SMALL CRAFT ADVISORY IS LIKELY LATE THIS AFTERNOON INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
526 WHUS73 KIWX 261445 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EDT SAT OCT 26 2013 LMZ043-046-262000- /O.CON.KIWX.GL.W.0010.000000T0000Z-131026T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 AM EDT SAT OCT 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 25 KNOTS...VEERING NORTHWEST IN THE AFTERNOON WITH GUSTS UP TO 35 KNOT GALES. * WAVES: 6 TO 10 FEET. * A SMALL CRAFT ADVISORY IS LIKELY LATE THIS AFTERNOON INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
373 WHUS73 KIWX 261956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EDT SAT OCT 26 2013 LMZ043-046-270400- /O.EXP.KIWX.GL.W.0010.000000T0000Z-131026T2000Z/ /O.NEW.KIWX.SC.Y.0068.131026T2000Z-131027T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EDT SAT OCT 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SUNDAY. THE GALE WARNING WILL EXPIRE AT 4 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS...BACKING WEST 5 TO 10 KNOTS AFTER MIDNIGHT. * WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT...AND 2 TO 4 FEET BY TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Oct 25, 4:22 AM EDT, 10 minutes earlier.
Area forecast discussion, Oct 25, 4:22 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT FRI OCT 25 2013
.SYNOPSIS...
ISSUED AT 416 AM EDT FRI OCT 25 2013
LAKE EFFECT RAIN AND SNOW SHOWERS WILL GRADUALLY DIMINISH ACROSS
NORTHWEST INDIANA AND SOUTHWEST LOWER MICHIGAN THIS MORNING AS
HIGH PRESSURE BUILDS INTO THE OHIO VALLEY. THE REST OF THE AREA
WILL REMAIN COOL AND DRY INTO TONIGHT. A COLD FRONT WILL WILL MOVE
THROUGH THE REGION ON SATURDAY...POSSIBLY BRINGING A FEW RAIN
SHOWERS TO NORTHERN PORTIONS OF THE AREA OVER THE WEEKEND.
TEMPERATURES WILL REMAIN BELOW NORMAL FRIDAY INTO THE WEEKEND.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 416 AM EDT FRI OCT 25 2013
LAKE EFFECT CONTINUES EARLY THIS MORNING ACROSS NORTHWESTERN
ZONES AS LINGERING COLD WNW CYCLONIC FLOW AND EXTREME LAKE-700 MB
TEMP DIFFERENTIALS IN THE LOW 30S SUPPORT DEEP LAKE INDUCED
SATURATION UP TO 15 KFT. PTYPE IS STILL MIXED...MORE SNOW THAN
RAIN AS OF THIS WRITING. SOME LIGHT SNOW ACCUMULATION ON
TREES/GRASS/ELEVATED SURFACES WILL BE POSSIBLE EARLY THIS MORNING
IN AREAS WHERE MORE INTENSE BANDS PERSIST (BEST CHANCES FOR A
SLUSHY INCH ACROSS EASTERN BERRIEN AND CASS COUNTY IN MICHIGAN).
SHORTWAVE RIDGING ALOFT WILL OVERSPREAD THE REGION LATE THIS MORNING
AND AFTERNOON WHILE HIGH PRESSURE CENTER AT THE SURFACE TRANSLATES
SOUTHEAST INTO THE OH/TN VALLEYS. RESULTING LARGE SCALE
SUBSIDENCE/DRYING AND BACKING LOW LEVEL TRAJECTORIES WILL ALLOW
INVERSION HEIGHTS TO LOWER TODAY. THIS WILL BRING ABOUT A DECREASE
IN COVERAGE/INTENSITY OF LAKE EFFECT SHOWERS THIS MORNING...WITH THE
ENTIRE AREA LIKELY PCPN FREE BY MID AFTN. OTHERWISE...COOL/DRY TODAY
WITH BKN/OVC STRATOCU DECK LINGERING THROUGH MUCH OF THE DAY NORTH
WITH PLENTY OF SUN SOUTHERN HALF.
STRONG UPPER LEVEL PV ANOMALY AND ASSOCIATED DEEPENING SFC
REFLECTION DIGGING SOUTHEAST INTO SOUTHERN ONTARIO AND THE NORTHERN
LAKES WILL FORCE A COLD FRONT THROUGH THE AREA JUST BEYOND THIS
PERIOD (SATURDAY). BRIEF WAA EPISODE WITH INCREASING GRADIENT WINDS
EXPECTED TONIGHT IN ADVANCE OF THIS FEATURE WITH LOWS GENERALLY IN
THE MID 30S.
&&
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 416 AM EDT FRI OCT 25 2013
ENERGETIC AND COMPLEX MID LEVEL FLOW CREATING HAVOC WITH MEDIUM
RANGE MODEL SOLUTIONS FOR NEXT WEEK. STRONG STORM SYSTEM EXPECTED
BUT TIMING AND TRACK REMAIN UNCERTAIN. ECMWF HAS BEEN MOST
CONSISTENT FOR RUN TO RUN CONTINUITY AND HAS SUPPORT FROM GEMNH. GFS
STILL LOOKS TOO FAST WITH DEEPENING SYSTEM AS IT CROSSES THE CONUS.
MEDIUM RANGE BEGINS WITH SHORT WAVE CROSSING THE GREAT LAKES
SATURDAY...HELPING DRAG A COLD FRONT THROUGH CWA DURING THE DAY.
MOISTURE PROFILES REMAIN RATHER MEAGER WITH INCREASE IN MID LEVEL
MOISTURE BUT LOW LEVELS REMAIN RATHER DEPLETED. EXPECT SOME
SPRINKLES TO BE POSSIBLE ALONG FRONT BUT MOST AREAS LIKELY WILL
REMAIN DRY. KEPT A LOW CHANCE POP OVER FAR NORTH AND NORTHEAST WHERE
SLIGHTLY BETTER DYNAMICS AND MOISTURE PROFILES WILL ALIGN. DEEPENING
SFC LOW WILL ALSO HELP CREATE RATHER GUSTY SOUTHWEST WINDS AHEAD OF
FRONT. ANOTHER SHOT OF COLD AIR EXPECTED IN WAKE OF THIS SYSTEM WITH
BRIEF WINDOW FOR SOME LAKE EFFECT SHOWERS ONCE AGAIN. DELTA T VALUES
WILL RISE TO NEAR 20C BUT DEPTH OF MOISTURE WILL NOT BE NEAR AS
GREAT AS WHAT WE HAVE SEEN LAST FEW DAYS. INVERSION HEIGHTS ON NAM12
SHOWN TO BE AROUND 5-6KFT WHICH SHOULD BE SUFFICIENT FOR SOME
SCATTERED SHOWERS GIVEN INSTABILITY AND TRAJECTORIES. COVERAGE WILL
BE LIMITED SO GOING LOW CHANCE POPS REASONABLE FOR NOW. PER NAM12
EXPECT PCPN POTENTIAL TO LINGER INTO MID MORNING SUNDAY BEFORE DRIER
AIR AND BACKING WINDS DIMINISH PCPN POTENTIAL.
FOCUS THEN SHIFTS TO STRONG STORM SYSTEM FOR MID TO LATE NEXT WEEK
AND IMPACTS ON OUR AREA. MODELS STILL IN REASONABLE AGREEMENT
THROUGH MONDAY WITH STRONG PACIFIC JET ENERGY CARVING OUT A DEEP
UPPER LEVEL LOW OVER THE WESTERN CONUS AND ALLOWING DOWNSTREAM
HEIGHTS TO RISE AND DEAMPLIFY OVER OUR AREA. WEAK SHORT WAVE MOVING
THROUGH NORTHERN PLAINS AND GREAT LAKES ON MONDAY WILL ALLOW A
DECAYING WEAK FRONT TO SAG INTO OUR AREA. CONCERN THAT SHALLOW COLD
AIR WITH THIS FEATURE WILL HELP KEEP TEMPS A BIT COOLER TO START THE
WEEK. MEANWHILE...MEDIUM RANGE MODELS BEGIN TO DIFFER SIGNIFICANTLY
WITH EJECTION OF WESTERN LOW ACROSS THE CONUS. GFS REMAINS FASTEST
MODEL WITH SEVERAL SHORT WAVES MOVING EAST AND A MORE OPEN TROUGH
LIFTING QUICKLY ACROSS THE AREA. PREFERENCE STILL LIES WITH ECMWF
GIVEN BETTER RESOLUTION AND ABILITY TO MORE ACCURATELY DEPICT
IMPORTANT JET ENERGY WHICH WILL IMPACT STRENGTH OF LOW AND MOVEMENT
EAST. IN ADDITION...PATTERN FAVORS A STRONGER SYSTEM GIVEN
AMPLIFIED ENERGY FROM RECURVING WESTERN PACIFIC TYPHOONS OVER THE
LAST FEW WEEKS. AS MENTIONED...ECMWF HAS SUPPORT OF GEMNH AND THIS
SOLUTION WILL LEAD TO LOWER POPS EARLY TO MID WEEK AND A SLOWER AND
STRONGER STORM SYSTEM AROUND HALLOWEEN. GIVEN THIS EXPECTED SOLUTION
AND DEGREE OF MOISTURE AND DYNAMICS POSSIBLE OPTED TO ADD THUNDER TO
GRIDS FOR THURSDAY. WILL ALSO CONTINUE TO MONITOR SEVERE POTENTIAL
GIVEN THE STRENGTH AND POTENTIAL FOR WEAK CAPE/STRONG SHEAR
ENVIRONMENT WHICH IS CLIMATOLOGICALLY FAVORABLE THIS TIME OF YEAR.
THIS POSSIBILITY REMAINS VERY LOW AT THIS TIME BUT WORTH WATCHING.
THIS SYSTEM CERTAINLY COULD IMPACT OUTDOOR ACTIVITIES ON HALLOWEEN
EVENING.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1223 AM EDT FRI OCT 25 2013
MORE WIDESPREAD LAKE EFFECT MIXED PCPN WILL GENERALLY REMAIN NORTH
OF SBN THIS MORNING. THE RESULT WILL BE A CONTINUATION OF MAINLY
VFR CONDITIONS WITH BRIEF MVFR RESTRICTIONS POSSIBLE AS SCATTERED
SHOWER ACTIVITY IMPACTS THE TERMINAL THROUGH MID MORNING.
SHORTWAVE RIDGING WITH SFC HIGH TRANSLATING INTO THE OH/TN
VALLEYS WILL SUPPORT BACKED LOW LEVEL FLOW AND LOWERING LAKE
INDUCED EQUILIBRIUM LEVELS LATER THIS MORNING AND AFTERNOON. THIS
WILL BRING AN END TO THE LAKE EFFECT SHOWER ACTIVITY AT SBN BY
THIS AFTERNOON. FWA IS EXPECTED TO REMAIN VFR THROUGH THE PERIOD
WITH CHANCES FOR ISOLATED LAKE EFFECT SHOWERS TOO LOW TO INLUDE IN
TAF.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.
GALE WARNING FROM 8 PM THIS EVENING TO 4 PM EDT SATURDAY FOR
LMZ043-046.
&&
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...LASHLEY
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Oct 24, 5:00 AM EDT, 23 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 500 AM EDT THU OCT 24 2013 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-250900- NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 500 AM EDT THU OCT 24 2013 /400 AM CDT THU OCT 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>007-MIZ077>081-250900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE 500 AM EDT THU OCT 24 2013 /400 AM CDT THU OCT 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT RAIN SHOWERS MAY MIX WITH SNOW SHOWERS AT TIMES. SOME LIGHT ACCUMULATIONS OF SNOW MAY OCCUR ON GRASSY SURFACES WITH THE HEAVIER SHOWERS AGAIN TONIGHT AWAY FROM LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LAKE EFFECT RAIN AND SNOW SHOWERS WILL DIMINISH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-250900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 500 AM EDT THU OCT 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED INTO FRIDAY EVENING AND WILL LIKELY PERSIST INTO THE WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.